A subscription is required to access this article.
In this article we are concerned with the space of tempered ultrahyperfunctions corresponding to a proper open convex cone. A holomorphic extension theorem (the version of the celebrated Edge-of-the-Wedge Theorem) will be given for this setting. As application, a version is also given of the principle of determination of an analytic function by its values on a non-empty open real set. The article finishes with the generalization of holomorphic extension theorem à la Martineau.
Cite this article
Daniel H. T. Franco, Holomorphic extension theorem for tempered ultrahyperfunctions. Port. Math. 66 (2009), no. 2, pp. 175–190DOI 10.4171/PM/1839